# SDR C2XA00BT007

- Difficulty date: February 4, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228780001
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3515 - CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR WOW PROXIMITY SWITCH ON SYSTEM ONE.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
